• Previous Article
    Uniform stability in a vectorial full Von Kármán thermoelastic system with solenoidal dissipation and free boundary conditions
  • EECT Home
  • This Issue
  • Next Article
    On time fractional pseudo-parabolic equations with nonlocal integral conditions
doi: 10.3934/eect.2020106

Some results on the behaviour of transfer functions at the right half plane

1. 

Department of Mathematics, Gebze Technical University, Gebze, Kocaeli, Turkey

2. 

Amasya University, Technology Faculty, Department of Computer Engineering

3. 

Amasya University, Technology Faculty, Department of Electrical and Electronics Engineering, Amasya, Turkey

* Corresponding author: Bülent Nafi Örnek

Received  February 2020 Revised  September 2020 Published  December 2020

In this paper, an inequality for a transfer function is obtained assuming that its residues at the poles located on the imaginary axis in the right half plane. In addition, the extremal function of the proposed inequality is obtained by performing sharpness analysis. To interpret the results of analyses in terms of control theory, root-locus curves are plotted. According to the results, marginally and asymptotically stable transfer functions can be determined using the obtained extremal function in the proposed theorem.

Citation: Tahir Aliyev Azeroğlu, Bülent Nafi Örnek, Timur Düzenli. Some results on the behaviour of transfer functions at the right half plane. Evolution Equations & Control Theory, doi: 10.3934/eect.2020106
References:
[1]

M. CorlessE. Zeheb and R. Shorten, On the SPRification of linear descriptor systems via output feedback, IEEE Transactions on Automatic Control, 64 (2019), 1535-1549.  doi: 10.1109/TAC.2018.2849613.  Google Scholar

[2]

G. Fernández-AnayaJ.-J. Flores-Godoy and J. Álvarez-Ramírez, Preservation of properties in discrete-time systems under substitutions, Asian Journal of Control, 11 (2009), 367-375.  doi: 10.1002/asjc.114.  Google Scholar

[3]

J.-S. Hu and M.-C. Tsai, Robustness analysis of a practical impedance control system, IFAC Proceedings Volumes, 37 (2004), 725-730.  doi: 10.1016/S1474-6670(17)31695-6.  Google Scholar

[4]

S. S. Khilari, Transfer Function and Impulse Response Synthesis Using Classical Techniques, Master Thesis, University of Massachusetts Amherst, 2007. Google Scholar

[5]

E. Landau and G. Valiron, A deduction from Schwarz's lemma, Journal of the London Mathematical Society 4, (1929), 162–163. doi: 10.1112/jlms/s1-4.3.162.  Google Scholar

[6]

M. Liu and et al., On positive realness, negative imaginariness, and h-$\inf$ control of state-space symmetric systems, Automatica J. IFAC, 101 (2019), 190-196.  doi: 10.1016/j.automatica.2018.11.031.  Google Scholar

[7]

F. MukhtarY. Kuznetsov and P. Russer, Network modelling with Brune's synthesis, Advances in Radio Science, 9 (2011), 91-94.  doi: 10.5194/ars-9-91-2011.  Google Scholar

[8]

R. H. Nevanlinna, Eindeutige Analytische Funktionen, Springer-Verlag, Berlin, 1953.  Google Scholar

[9]

A. Ochoa, Driving point impedance and signal flow graph basics: a systematic approach to circuit analysis, in Feedback in Analog Circuits, Springer, Cham, 2016, 13–34. Google Scholar

[10]

Y. PanM. J. ErR. Chen and H. Yu, Output feedback adaptive neural control without seeking spr condition, Asian Journal of Control, 17 (2015), 1620-1630.  doi: 10.1002/asjc.966.  Google Scholar

[11]

F. Reza, A bound for the derivative of positive real functions, SIAM Review, 4 (1962), 40-42.  doi: 10.1137/1004005.  Google Scholar

[12]

M. Şengül, Foster impedance data modeling via singly terminated LC ladder networks, Turkish Journal of Electrical Engineering & Computer Sciences, 21 (2013), 785-792.   Google Scholar

[13]

A. Sharma and T. Soni, A review on passive network synthesis using cauer form, World J. Wireless Devices Eng., 1 (2017), 39-46.   Google Scholar

[14]

W. SunP. P. Khargonekar and and D. Shim, Solution to the positive real control problem for linear time-invariant systems, IEEE Transactions on Automatic Control, 39 (1994), 2034-2046.  doi: 10.1109/9.328822.  Google Scholar

[15]

M. S. Tavazoei, Passively realisable impedance functions by using two fractional elements and some resistors, IET Circuits, Devices & Systems, 12 (2017), 280-285.  doi: 10.1049/iet-cds.2017.0342.  Google Scholar

[16]

A. D. Wunsch and S.-P. Hu, A closed-form expression for the driving-point impedance of the small inverted L antenna, IEEE Transactions on Antennas and Propagation, 44 (1996), 236-242.  doi: 10.1109/8.481653.  Google Scholar

[17]

C. Xiao and D. J. Hill, Concepts of strict positive realness and the absolute stability problem of continuous-time systems, Automatica J. IFAC, 34 (1998), 1071-1082.  doi: 10.1016/S0005-1098(98)00049-1.  Google Scholar

show all references

References:
[1]

M. CorlessE. Zeheb and R. Shorten, On the SPRification of linear descriptor systems via output feedback, IEEE Transactions on Automatic Control, 64 (2019), 1535-1549.  doi: 10.1109/TAC.2018.2849613.  Google Scholar

[2]

G. Fernández-AnayaJ.-J. Flores-Godoy and J. Álvarez-Ramírez, Preservation of properties in discrete-time systems under substitutions, Asian Journal of Control, 11 (2009), 367-375.  doi: 10.1002/asjc.114.  Google Scholar

[3]

J.-S. Hu and M.-C. Tsai, Robustness analysis of a practical impedance control system, IFAC Proceedings Volumes, 37 (2004), 725-730.  doi: 10.1016/S1474-6670(17)31695-6.  Google Scholar

[4]

S. S. Khilari, Transfer Function and Impulse Response Synthesis Using Classical Techniques, Master Thesis, University of Massachusetts Amherst, 2007. Google Scholar

[5]

E. Landau and G. Valiron, A deduction from Schwarz's lemma, Journal of the London Mathematical Society 4, (1929), 162–163. doi: 10.1112/jlms/s1-4.3.162.  Google Scholar

[6]

M. Liu and et al., On positive realness, negative imaginariness, and h-$\inf$ control of state-space symmetric systems, Automatica J. IFAC, 101 (2019), 190-196.  doi: 10.1016/j.automatica.2018.11.031.  Google Scholar

[7]

F. MukhtarY. Kuznetsov and P. Russer, Network modelling with Brune's synthesis, Advances in Radio Science, 9 (2011), 91-94.  doi: 10.5194/ars-9-91-2011.  Google Scholar

[8]

R. H. Nevanlinna, Eindeutige Analytische Funktionen, Springer-Verlag, Berlin, 1953.  Google Scholar

[9]

A. Ochoa, Driving point impedance and signal flow graph basics: a systematic approach to circuit analysis, in Feedback in Analog Circuits, Springer, Cham, 2016, 13–34. Google Scholar

[10]

Y. PanM. J. ErR. Chen and H. Yu, Output feedback adaptive neural control without seeking spr condition, Asian Journal of Control, 17 (2015), 1620-1630.  doi: 10.1002/asjc.966.  Google Scholar

[11]

F. Reza, A bound for the derivative of positive real functions, SIAM Review, 4 (1962), 40-42.  doi: 10.1137/1004005.  Google Scholar

[12]

M. Şengül, Foster impedance data modeling via singly terminated LC ladder networks, Turkish Journal of Electrical Engineering & Computer Sciences, 21 (2013), 785-792.   Google Scholar

[13]

A. Sharma and T. Soni, A review on passive network synthesis using cauer form, World J. Wireless Devices Eng., 1 (2017), 39-46.   Google Scholar

[14]

W. SunP. P. Khargonekar and and D. Shim, Solution to the positive real control problem for linear time-invariant systems, IEEE Transactions on Automatic Control, 39 (1994), 2034-2046.  doi: 10.1109/9.328822.  Google Scholar

[15]

M. S. Tavazoei, Passively realisable impedance functions by using two fractional elements and some resistors, IET Circuits, Devices & Systems, 12 (2017), 280-285.  doi: 10.1049/iet-cds.2017.0342.  Google Scholar

[16]

A. D. Wunsch and S.-P. Hu, A closed-form expression for the driving-point impedance of the small inverted L antenna, IEEE Transactions on Antennas and Propagation, 44 (1996), 236-242.  doi: 10.1109/8.481653.  Google Scholar

[17]

C. Xiao and D. J. Hill, Concepts of strict positive realness and the absolute stability problem of continuous-time systems, Automatica J. IFAC, 34 (1998), 1071-1082.  doi: 10.1016/S0005-1098(98)00049-1.  Google Scholar

Figure 1.  Root-locus curves for the transfer function $ H(s) = \sum\limits_{i = 1}^{n}\frac{\alpha _{i}}{s-s_{i}}+i\beta $. It is assumed that $ \alpha_{i} $'s equal to 1 and $ \beta $ is zero. The figures are presented for different $ n $ values: (a) $ n = 1 $, (b) $ n = 2 $, (c) $ n = 3 $, (d) $ n = 4 $
[1]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3651-3682. doi: 10.3934/dcds.2021011

[2]

Sara Munday. On the derivative of the $\alpha$-Farey-Minkowski function. Discrete & Continuous Dynamical Systems, 2014, 34 (2) : 709-732. doi: 10.3934/dcds.2014.34.709

[3]

Ralf Hielscher, Michael Quellmalz. Reconstructing a function on the sphere from its means along vertical slices. Inverse Problems & Imaging, 2016, 10 (3) : 711-739. doi: 10.3934/ipi.2016018

[4]

Raimund Bürger, Christophe Chalons, Rafael Ordoñez, Luis Miguel Villada. A multiclass Lighthill-Whitham-Richards traffic model with a discontinuous velocity function. Networks & Heterogeneous Media, 2021, 16 (2) : 187-219. doi: 10.3934/nhm.2021004

[5]

Charles Fulton, David Pearson, Steven Pruess. Characterization of the spectral density function for a one-sided tridiagonal Jacobi matrix operator. Conference Publications, 2013, 2013 (special) : 247-257. doi: 10.3934/proc.2013.2013.247

[6]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[7]

Davide La Torre, Simone Marsiglio, Franklin Mendivil, Fabio Privileggi. Public debt dynamics under ambiguity by means of iterated function systems on density functions. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021070

[8]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[9]

Masashi Wakaiki, Hideki Sano. Stability analysis of infinite-dimensional event-triggered and self-triggered control systems with Lipschitz perturbations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021021

[10]

Rui Hu, Yuan Yuan. Stability, bifurcation analysis in a neural network model with delay and diffusion. Conference Publications, 2009, 2009 (Special) : 367-376. doi: 10.3934/proc.2009.2009.367

[11]

Frank Sottile. The special Schubert calculus is real. Electronic Research Announcements, 1999, 5: 35-39.

[12]

Yongjian Liu, Qiujian Huang, Zhouchao Wei. Dynamics at infinity and Jacobi stability of trajectories for the Yang-Chen system. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3357-3380. doi: 10.3934/dcdsb.2020235

[13]

Yinsong Bai, Lin He, Huijiang Zhao. Nonlinear stability of rarefaction waves for a hyperbolic system with Cattaneo's law. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021049

[14]

Dan Wei, Shangjiang Guo. Qualitative analysis of a Lotka-Volterra competition-diffusion-advection system. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2599-2623. doi: 10.3934/dcdsb.2020197

[15]

Zaihong Wang, Jin Li, Tiantian Ma. An erratum note on the paper: Positive periodic solution for Brillouin electron beam focusing system. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1995-1997. doi: 10.3934/dcdsb.2013.18.1995

[16]

Qian Cao, Yongli Cai, Yong Luo. Nonconstant positive solutions to the ratio-dependent predator-prey system with prey-taxis in one dimension. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021095

[17]

Monica Conti, Lorenzo Liverani, Vittorino Pata. A note on the energy transfer in coupled differential systems. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021042

[18]

Izumi Takagi, Conghui Zhang. Existence and stability of patterns in a reaction-diffusion-ODE system with hysteresis in non-uniform media. Discrete & Continuous Dynamical Systems, 2021, 41 (7) : 3109-3140. doi: 10.3934/dcds.2020400

[19]

Xu Pan, Liangchen Wang. Boundedness and asymptotic stability in a quasilinear two-species chemotaxis system with nonlinear signal production. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021064

[20]

Vaibhav Mehandiratta, Mani Mehra, Günter Leugering. Existence results and stability analysis for a nonlinear fractional boundary value problem on a circular ring with an attached edge : A study of fractional calculus on metric graph. Networks & Heterogeneous Media, 2021, 16 (2) : 155-185. doi: 10.3934/nhm.2021003

2019 Impact Factor: 0.953

Metrics

  • PDF downloads (445)
  • HTML views (195)
  • Cited by (0)

[Back to Top]